Skip to Accessibility Tools Skip to Content Skip to Footer

Could my symptoms be causes by Interferon?

Now at 65, I have hypothyroidism and diabetes 2. Could this be from one year of interferon?- Treated interferon 1996


Community Answers
  • Susan Simon moderator
    5 months ago

    Hi Mimk. Your symptoms can be caused by interferon or the actual virus. Patients with hep C are more likely to develop type 2 diabetestha the general public who do not have the virus. I am sure you know that there are successful treatments for thyroid disease as well as diabetes. I hope you get to feeling better real soon.

  • Kimberly Morgan Bossley moderator
    5 months ago

    Thank you for reaching out to us here at hepatitis c.net. I am sorry to hear you are experiencing some complications. Those of us here are not medical professionals and can not clinically say if your symptoms are related to interferon or not. Have you spoke to your liver doctor about these symptoms? I would be curious to know myself what he/she says. I was on interferon for only 12 weeks and that has crossed my mind on a few post symptoms I developed after that regime. This will certainly be something I too will ask my doctor to see what he recommends and if indeed my symptoms are related possibly. That was a harsh treatment no doubt. I am sorry you are faced with two difficult diagnosis. Keep me posted. I am curious as to what your doctor says.
    “Not without a FIGHT!~HCV~ (c) Kimberly Morgan Bossley -Moderator

  • Share Your Answer

    Poll